Eigenvalue bounds for a class of singular potentials

Description

Citation

Title Eigenvalue bounds for a class of singular potentials
Author(s) R. L. Hall, Nasser Saad
Journal Journal of Physics A-Mathematical and General
Date 1998
Volume 31
Issue 3
Start page 963
End page 967

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 207

Adding this citation to "My List" will allow you to export this citation in other styles.